# SDR AALA202307173980

- Difficulty date: July 12, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 65,066 hours, 30,082 cycles
- Engine: Iae V2524A5
- Engine time: 37,840 hours, 17,347 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 4A0300
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT APPROX FL 220, ENGINES AT IDLE, MUST ACRID ODOR IN CABIN, MOST NOTICEABLE IN COCKPIT. ODOR CLEARED THEN BECAME NOTICEABLE AGAIN AT FL100-NOTHING VISIBLE. MAINTENANCE FOUND THE #1 ENGINE STARTER DRIVE SEAL ASSEMBLY LEAKING OIL AND REPLACED IT PER AMM 72-60-22. A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
